I had no problems with my hair until 3 days ago I colored my hair with Clairol Nice and Easy and 2 days later I have this waxy oily film I cant get out of my hair in the crown area . I read where the lady used the listerine and the Sauve shampoo I tried that tonight I think it is some better will do it again tommorrow. I saw where the lady said several of the women here has used the Nice and Easy. Could this be the problem ?!!!! I think I am going to call Clairol and see what they say. It may not have any thing to do with it but I think it is strange it happens 2 days after I color it . But at this point just want it fixed. I dont know how some of the women have been dealing with this for 2 and 3 months it has only been 3 days for me but this is awful.
Sometimes products like hair colors may be containing selenium sulfide or sulfur which may be causing such symptoms. Try taking a Benadryl and clean your hair frequently with a mild shampoo(you can use the ones for oily hair) and don’t apply any conditioner on the hair. Also you can shampoo twice during each wash and apply shampoo on the scalp without piling the hair on top.
If the symptoms persist then please consult a dermatologist.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.